# SDR AALA202310025343

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 36,646 hours, 15,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO  LOSS OF HYDRAULIC SYSTEM "A"  AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED RIGHT HAND SIDE LANDING GEAR RETRACT ACTUATOR PRESSURE HOSE. PER 32-32-11 SUBTASK 080-003. LEAK CHECK GOOD.
